# SDR DL72K990229

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 6516350
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN VERT STIFFENER AT RBL 36.83 ON THE FWD SIDE OF BS 1183 BLKHD, CRACK IS LOCATED AT APPROX WL 238 AND IS NO LONGER THAN 2.  REPAIRED PER ERA 332741-14.
